Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pregnant, had sexual intercourse, spotting pinkish discharge. Taken proluton depo injection, brown discharge. Cause of worry?

Hi, i was 5th week into pregnancy and spotted pinkish discharge after having sex with my husband, Went to gynae and was given proluton depo inj. Everything was fine since the jab on 14th march, however brown discharge came along since 19th March. Please help.. Am i ok or I need to see my gynae again..... First time mummy to be..
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
Firstly, intercourse should be avoided during the first and last trimesters of pregnancy. Your spotting suggests that there could have been a sub-chorionic bleed or the spotting could be due to some local cause like cervical erosion, during pregnancy local lesions are exacerbated owing to the improved vascularity. You should get a trans-vaginal/pelvic sonogram and see your consultant for further suggestions. The change in the color of the discharge indicates that there is no active bleeding now; what is collected inside is coming out as brownish discharge. Take absolute bed rest and follow your doctor's advice. Good luck.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor